Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

60mg per day for about a month and the head of my penis is very dry. I can see it flaking and it shriveled up like coming out of a pool on a cold day. My girlfriend is also complaining that my penis is looking smaller and feeling smaller. Man this sucks.... what am I going to do??? I'm thinking about buying a pump machine and increase the size and afterward take Viagra. Whats your input?

Share this post


Link to post
Share on other sites
feeling smaller?!

did you ask your derm?

penis pump should be the last thing you try, maybe it will go away once you get off tane

I really want to ask my derm but it's kind of embarrassing to bring it up. I mean how am I gonna break it down to her? I got a pump and my little brother is not co-operating so my magical blue pill will help... you think it's safe?

Share this post


Link to post
Share on other sites

Your joking right? i'm not saying your making any of this up, but whats the viagra for if you can still get a hard on? Save the blue pill for when you really need it!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×